A new family of slash-distributions with elliptical contours (vol 77, 717, 2007)

Thumbnail
Autor:
Gomez, Hector W. - Venegas, Osvaldo
URI:
http://repositoriodigital.uct.cl/handle/10925/3135
Datos de publicación:
STATISTICS & PROBABILITY LETTERS,Vol.78,2273-2274,2008
Collections
Resumen:
In [Gomez, H.W., Quintana, F.A. and Torres, F.J. (2007). A new family of slash-distributions with elliptical contours. Statistics and Probability Letters 77, 717-725. Gomez et al. (2007)] a new extension of the family of symmetric distributions called slash-elliptical was introduced. In this note we will present a corrected version of some results given therein for the moments and kurtosis. (c) 2008 Elsevier B.V. All rights reserved.

Recursos relacionados